MAUDE Adverse Event Report: CODMAN & SHURTLEFF CODMAN 3000; IMPLANTED DRUG DELIVERY PUMP

CODMAN & SHURTLEFF CODMAN 3000; IMPLANTED DRUG DELIVERY PUMP
Model Number AP-03000H
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pseudoaneurysm (2605)
Date of Event 03/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Intera oncology received a report of a revision that was performed.The revision was due to the patient developing a pseudoaneurysm of her common hepatic artery and requiring a stent.The physician attached a tapered catheter to the already implanted hepatic artery infusion pump and inserted catheter into the splenic artery.No new pump was implanted.The physician reported everything went well.
 
Additional Manufacturer Narrative
The device history record was reviewed.The pump was manufactured on may 18, 2018.There were no nonconformances pertaining to this serial number.The device met all specifications prior to release from manufacturing.The expiration date was september 30, 2019.During communication with the physician, it was revealed that the cause for the revision was due to the patient developing a pseudoaneurysm of her common hepatic artery and requiring a stent.The surgical procedure consisted of attaching the tapered catheter to the already implanted hepatic artery infusion pump and inserting catheter into the splenic artery.The physician did not insert a new pump and kept the existing pump implanted in the patient's body.Therefore, there was no malfunction towards the pump, and it's working as intended.The physician reported that everything went well.In addition, pseudoaneurysm is a known adverse event on the labeling of the codman 3000 pump.

Brand Name
CODMAN 3000
Common Device Name
IMPLANTED DRUG DELIVERY PUMP
Manufacturer (Section D)
CODMAN & SHURTLEFF
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
INTERA ONCOLOGY, INC
180 wells avenue
suite 300a
newton MA 02459
Manufacturer Contact
jesus matos
180 wells avenue
suite 300a
newton, MA 02459
MDR Report Key21743152
Report Number3015537318-2025-00021
Device Sequence Number9001501
Product Code LKK
UDI-Device Identifier10886704043591
UDI-Public10886704043591
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
15953
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model NumberAP-03000H
Device Catalogue NumberAP03000H
Device Lot Number10263182
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2025
Initial Report FDA Received Date04/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/18/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale
Patient Weight60 KG